# SDR SWAA2025062083318

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 64,476 hours, 42,357 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL IS CRACKED AFT CARGO FLOOR PANEL IS CRACKED2945286 <[01]. REPAIRED FLOOR PANEL IN AFT CARGO COMPARTMENT PER AMM 25-52-01. A/C OK TO CONTINUE. THIS CLEARS MEL.
